mylilcappi Posted July 4, 2009 Share Posted July 4, 2009 Hi, I have adrenal insuffiency and HAVE to have HC. It is coming from my pituitary. I was doing really good on HC from July till January. In Januray, I woke up and my whole life had changed. I had such severe anxiety that i wanted and almost did jump out the window. I would walk from room to room for 8 hrs a day. A klonpin would not touch it. I could not even take my son to school or pick him up anymore. My heart would POUND all day and all night. I started having strange thoughts that I could not handle. thought I can't even explain. I also had OCD thoughts. I don't have OCD nor am I bi-polar. No psychiatric problems until this HC. It did so many things to my mind that it would just take too long to explain. I made a decision to come off of it. I weaned myself off, but I swear I am having after effects. especially apathy. I'ts really bad. They say it happens almost right away but it didn't for me. And after reading about it, this explains what is happening to me. I can't take the HC. I can't go through that again.. My health is getting worse everyday because I can't take it. At first I thought it was the mixture of the klonopin and the HC, but I'm not so sure now. the strange thoughts have gone away, the anxiety is not nearly as bad, but I am still detoxing from this drug. I have never felt this way in my life. Has anyone else experienced this on a steroid?? Thanks, Mamie Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.